Related Experiment Videos
Fluconazole induced toxic epidermal necrolysis: a case report
Uchenna R Ofoma1, Edward K Chapnick
1Division of General Internal Medicine, Penn State Milton S. Hershey Medical Center, 500 University Drive, Hershey, PA 17033, USA.
Abstract:
Drug induced toxic epidermal necrolysis and Stevens Johnson syndrome are more commonly associated with medications such as sulfonamides, penicillin, anticonvulsants, oxicam non-steroidal anti-inflammatory drugs, allopurinol and corticosteroids. Isolated instances secondary to drugs outside of the aforementioned classes have also been reported. We report a case of probable toxic epidermal necrolysis induced by fluconazole in a 52 year old woman.
Related Concept Videos
Antifungal Agents
Drug Toxicity: Allergic Reactions
Cryptococcal Meningitis
Drugs for Peptic Ulcer Disease: Sucralfate as Mucosal Protective Agents
In this scenario, mucosal protective agents like sucralfate play an essential role. Sucralfate, a complex of sulfated sucrose and aluminum hydroxide, demonstrates its usefulness in acidic conditions,...
Candidiasis
Drug toxicity: Idiosyncratic Reactions